MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated calcium results on the architect c16000 processing module.Two examples were provided.Sid (b)(4) 15.6 mg/dl (c16000), 9.63 mg/dl (c8000), sid (b)(4) 16.3 mg/dl (c16000), 9.47 mg/dl (c8000), normal range: 8.4 to 10.2 mg/dl.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.Patient identifier for the second sample is (b)(6).
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances or deviations with lot number 90112un21 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on our investigation, no systemic issue or deficiency with the calcium assay for lot 90112un21 was identified.Section a: patient identifier for the second sample is (b)(6).
 
Event or Problem Description
The customer observed falsely elevated calcium results on the architect c16000 processing module.Two examples were provided.Sid (b)(6): 15.6 mg/dl (c16000), 9.63 mg/dl (c8000).Sid (b)(6): 16.3 mg/dl (c16000), 9.47 mg/dl (c8000).Normal range: 8.4 to 10.2 mg/dl.No adverse impact to patient management was reported.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14361121
Report Number3002809144-2022-00171
Device Sequence Number19869307
Product Code CJY
UDI-Device Identifier00380740161507
UDI-Public00380740161507
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2022
Device Model Number3L79-32
Device Catalogue Number03L79-32
Device Lot Number90112UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600177; ARC C16K PRC MOD, 03L77-01, C1600177
Patient SexUnknown